Please use this identifier to cite or link to this item:

Title: Solvability of an elastic beam equation in presence on a sign-type Nagumo control
Authors: Santos, Ana Isabel
Grossinho, Maria do Rosário
Editors: Sivasundaram, Seenith
Keywords: two-point fourth order BVP
lower and upper solutions
sign-type Nagumo condition
a priori estimates
Leray-Schauder degree
Issue Date: 2011
Publisher: Cambridge Scientific Publishers Ltd and I&S Publishers
Citation: NonLinear Studies, 18, 2, (2011), 279-291.
Abstract: The aim of this work is to establish an existence and localization result for the fourth order two-point boundary value problem u^(iv) = f (x;u;u';u'';u''') ; 0 < x < 1; u(0) = u'(1) = u''(0) = u'''(1) = 0; related to elastic beam models. It is assumed that f : [0;1]*R4-> R is a continuous function satisfying a sign-type Nagumo growth condition which allows an asymmetric unbounded behavior on the nonlinearity. The arguments make use of the lower and upper solution method and degree theory.
ISSN: 2153-4373
Type: article
Appears in Collections:MAT - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica
CIMA - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica

Files in This Item:

File Description SizeFormat
NonlinearStudies-2011.pdf185.08 kBAdobe PDFView/OpenRestrict Access. You can Request a copy!
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Dspace Dspace
DSpace Software, version 1.6.2 Copyright © 2002-2008 MIT and Hewlett-Packard - Feedback
UEvora B-On Curriculum DeGois